# SDR 95FDEA00168

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453182
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN STR CLIP BS 440 STR 2R.  REMOVED FASTENERS FROM CRACKED STR CLIP AT BS 440  STR 2R.  THEN INSTALLED NEW STR CLIP IAW FEDEX SRM 51-30-2.
